# SDR CA021122001

- Difficulty date: November 8, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Engine: Pwc PW150A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 304865101
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1ST STAGE COMPRESSOR ROTOR EXHIBITED A PREMATURE .500 INCH LONG CRACK AT THE AIRFOIL LEADING EDGE ROOT RADIUS. WHAT WE BELIEVE TO BE A FATIGUE CRACK HAPPENED AT 3426.4 SERVICE HOURS AND 4343 CYCLES.
